Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 85, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 17, 2015, 6:53 PM EDT for Pike County, Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 6:53 PM EDT (22:53 UTC)
- Expired
- Jun 17, 2015, 7:34 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Pike County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 302 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
257
WUUS51 KILN 172253
SVRILN
OHC131-172345-
/O.NEW.KILN.SV.W.0085.150617T2253Z-150617T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
653 PM EDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PIKE COUNTY IN SOUTHWEST OHIO...
* UNTIL 745 PM EDT.
* AT 651 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
KINCAID SPRINGS...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 65 MPH...
* LOCATIONS IMPACTED INCLUDE...
WAVERLY...
PIKETON...
IN ADDITION...ELM GROVE...BUCHANAN...IDAHO...LAKE WHITE...OMEGA...
GIVENS...GERMANY AND LINN ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3912 8279 3911 8279 3895 8283 3906 8334
3919 8323 3916 8278 3913 8278 3912 8278
TIME...MOT...LOC 2254Z 284DEG 25KT 3910 8319
TORNADO...POSSIBLE
HAIL...<0.75IN
WIND...60MPH
$$
BINAU4 follow-up statements
913
WWUS51 KILN 172304
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EDT WED JUN 17 2015
OHC131-172345-
/O.CON.KILN.SV.W.0085.000000T0000Z-150617T2345Z/
PIKE OH-
704 PM EDT WED JUN 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR PIKE COUNTY...
AT 702 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR IDAHO...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
WAVERLY AND PIKETON.
IN ADDITION...LAKE WHITE...PIKE COUNTY AIRPORT...OMEGA...GIVENS...
GERMANY...LINN...STOCKDALE AND BEAVER ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3912 8279 3911 8279 3895 8283 3905 8326
3918 8309 3916 8278 3912 8278
TIME...MOT...LOC 2304Z 284DEG 25KT 3908 8308
TORNADO...POSSIBLE
HAIL...<0.75IN
WIND...60MPH
$$
BINAU930
WWUS51 KILN 172313
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT WED JUN 17 2015
OHC131-172345-
/O.CON.KILN.SV.W.0085.000000T0000Z-150617T2345Z/
PIKE OH-
713 PM EDT WED JUN 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EASTERN PIKE COUNTY...
AT 712 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR PIKETON...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WINDS TO 70 MPH...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN PIKE COUNTY...
INCLUDING OMEGA...GIVENS...GERMANY...LINN...STOCKDALE AND BEAVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3912 8279 3911 8279 3895 8283 3903 8317
3915 8301 3916 8278 3912 8278
TIME...MOT...LOC 2314Z 284DEG 25KT 3906 8299
TORNADO...POSSIBLE
HAIL...<0.75IN
WIND...70MPH
$$
BINAU365
WWUS51 KILN 172324
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT WED JUN 17 2015
OHC131-172345-
/O.CON.KILN.SV.W.0085.000000T0000Z-150617T2345Z/
PIKE OH-
724 PM EDT WED JUN 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHEASTERN PIKE COUNTY...
AT 723 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED. THIS STORM WAS LOCATED NEAR BEAVER...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN PIKE
COUNTY...INCLUDING BEAVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3900 8305 3913 8288 3915 8279 3912 8279
3911 8279 3895 8283
TIME...MOT...LOC 2324Z 285DEG 34KT 3903 8284
TORNADO...POSSIBLE
HAIL...<0.75IN
WIND...60MPH
$$
BINAU350
WWUS51 KILN 172334
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
734 PM EDT WED JUN 17 2015
OHC131-172345-
/O.CAN.KILN.SV.W.0085.000000T0000Z-150617T2345Z/
PIKE OH-
734 PM EDT WED JUN 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY HAS
BEEN CANCELLED...
THE STORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3900 8305 3913 8288 3915 8279 3912 8279
3911 8279 3895 8283
TIME...MOT...LOC 2335Z 285DEG 34KT 3900 8271
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:58 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 17, 3:58 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT WED JUN 17 2015
.SYNOPSIS...
EXTREMELY MOIST AIRMASS AND SEVERAL WEAK WEATHER DISTURBANCES
THROUGH FRIDAY WILL MAINTAIN THE THREATS FOR SHOWERS AND
THUNDERSTORMS ACROSS THE AREA WITH POTENTIAL FOR HEAVY RAIN AND
FLOODING. REMNANTS OF TROPICAL DEPRESSION BILL WILL EXACERBATE
THIS AS IT MOVES INTO AND THROUGH THE OHIO VALLEY ON
SATURDAY/SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FLOODING IMPACTS/THREATS CONTINUE TO SLOWLY BUILD ACROSS THE
AREA...MAINLY ALONG AND NORTH OF I-70 WHERE REPEATED ROUNDS OF
SHOWERS AND STORMS HAVE LEFT NUMEROUS ROADS CLOSED AND SOME RIVERS
WELL INTO FLOOD.
UNFORTUNATELY THE REMAINDER OF THE AFTERNOON INTO THIS EVENING HAS
CONCERN OF THIS CONTINUING WITH RADAR NOW LIGHTING UP IN EAST/WEST
FASHION ALONG AND IMMEDIATELY ON THE COOL SIDE OF COMPOSITE
OUTFLOW/DIFFERENTIAL HEATING BOUNDARY RIGHT THROUGH THE HEART OF
THE FORECAST AREA. INFLUX OF WEAK/MODERATE SWLY FLOW INTO THIS
BOUNDARY...AND WEAK MCV/VORT MAX CLEARLY SEEN IN SATELLITE/RADAR
LOOPS APPROACHING INDIANA...WILL COMBINE TO CONTINUE TO FOCUS
SHOWERS AND STORMS ACROSS AREA THROUGH THIS EVENING.
RAINFALL EFFICIENCY IS HIGH IN THIS ENVIRONMENT WITH SAMPLED PWAT
OF 1.80"+ AND OBJECTIVE ANALYSIS INDICATING PWAT TOWARD 2.00".
THIS IS 2-3 SD ABOVE CLIMO. ECHOES ON RADAR EXHIBITING WARM
PROCESS CHARACTERISTICS WITH MUCH OF THE HIGH REFLECTIVITY BELOW
THE FREEZING LEVEL. THUS...RAINFALL RATES COULD BE EXCESSIVE THIS
EVENING WITH ANY STORM...WOULD NOT BE SURPRISED TO SEE 2"/HR RATES
OUT OF THE STRONGEST/MOST FOCUSED ACTIVITY. AS WAVE PUSHES
THROUGH...EXPECT BANDS OF STORMS TO CONGLOMERATE AND MOVE EAST
WITH TRAINING POTENTIAL. THIS INCREASES DRAMATICALLY FLASH FLOOD
THREATS SO HAVE EXPANDED THE WATCH TO THE SOUTH BY A TIER AND MAY
NEED TO ADD ANOTHER TIER OR TWO ONCE STORMS FULLY DEVELOP IN THE
NEXT COUPLE OF HOURS. BIGGEST CONCERN THOUGH IS IN THE NORTH WHERE
IMPACTS ARE ALREADY SIGNIFICANT WITH OVERLAND/INUNDATION FLOODING.
RECENTLY ISSUED SPENES FROM NESDIS DOES AN EXCELLENT JOB FURTHER
DESCRIBING PRIMED AIRMASS FOR HEAVY RAIN/LOCALIZED FLASH FLOODING.
A MUCH LESSER THREAT...BUT STILL EXISTENT...IS VERY LOW LCL
ENVIRONMENT WITH BACKED/EASTERLY FLOW ALONG AND NORTH OF THE
BOUNDARY THIS EVENING ACROSS CNTL OHIO. THUS...WOULD NOT BE SURPRISED
TO SEE TRANSIENT WEAK CIRCULATIONS/WEAK MESOS ON DISCRETE UPDRAFTS
THROUGH THE EVENING. 0-1KM SHEAR IS WEAK /15KT/ BUT AUGMENTED BY
BACKED FLOW NEAR/NORTH OF THIS BOUNDARY. IN ADDITION...ANY
CONGEALED STORM CLUSTER COULD AFFORD A LOCALIZED DAMAGING WIND
RISK VIA PRECIPITATION LOADING/WET MICROBURSTS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
YET ANOTHER WAVE SHIFTING ATOP THE LARGE SCALE RIDGE ON THURSDAY
WILL GRAZE THE AREA WITH FORCING ON THURSDAY AFTERNOON/EVENING.
GIVEN VERY MOIST AIRMASS WILL LITTLE INHIBITION...EXPECT SHOWERS
AND STORMS TO DEVELOP WITH AID FROM DIABATIC HEATING AND INCREASED
FORCING. SIMILAR TO PREVIOUS DAYS...WEAK MID LEVEL LAPSE RATES
WILL MODULATE SEVERE POTENTIAL SOMEWHAT...BUT WET MICROBURST/WIND
DAMAGE THREAT WILL BE PRESENT VIA ANY LINE SEGMENT OR CONGEALED
STORM CLUSTER...AS DEEP WLY/UNIDIRECTIONAL FLOW IS PRESENT ON THE
FORECAST SOUNDINGS. FORCING/LOW LEVEL BOUNDARIES SEEM TOO WEAK OR
LOW-PREDICTABILITY TO EXTEND FLASH FLOOD WATCH INTO THURSDAY...BUT
IN THIS AIRMASS THE THREAT WILL REMAIN AND LATER FORECASTS MAY BE
ABLE TO PIN DOWN THIS POTENTIAL IN GREATER DETAIL. CERTAINLY AT
MOST RISK WILL BE THE WATERLOGGED AREAS OF CENTRAL/WEST CENTRAL
OHIO.
SHOWERS AND STORMS SHOULD DEVELOP FURTHER SOUTH ACROSS SOUTHERN
OHIO/NORTHERN KENTUCKY AGAIN ON FRIDAY AS THE PATTERN REMAINS
STAGNANT AND THE AREA CONTINUES TO BE IMPACTED BY WEAK SHORTWAVES
MOVING THE MODERATE WLY ZONAL FLOW.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
LATE FRIDAY NIGHT INTO SATURDAY MORNING THE REMNANTS OF BILL ARE
EXPECTED TO ROUND THE RIDGE AND PUSH EAST TOWARDS THE AREA. THE
EXACT TRACK OF THE SYSTEM WILL HAVE IMPLICATIONS ON THE POSSIBLE
SEVERE THREAT ALONG WITH RAINFALL TOTALS FOR SATURDAY. PWATS
SATURDAY ARE FORECASTED TO RISE NEAR 2.25" WITH LIFT COMING FROM THE
REMNANTS OF BILL. THE GFS HAS TRENDED THE TRACK OF BILL SLIGHTLY
SOUTH WHICH WOULD MEAN THE GREATEST RAINFALL AND THREAT OF SEVERE
WEATHER OFF TO THE SOUTH OF THE AREA. GFS FORECAST SOUNDINGS ARE
THAT OF HEAVY RAIN WITH LIMITED SRH VALUES.
IN THE WAKE OF THE REMNANTS OF BILL SLIGHTLY DRIER PWAT AIR WILL
WORK INTO THE REGION. GFS FORECAST SOUNDINGS QUICKLY RE-SATURATE THE
AIR THOUGH AS ANOTHER SHORTWAVE ROUNDS THE BASE OF THE MAIN TROUGH
AXIS. THE NEW EURO KEEPS THE SHORTWAVE SLIGHTLY FURTHER NORTH ALONG
WITH THE BETTER RAIN CHANCES. THE GFS ALSO SHOWS 850 TEMPS WARMING
TO ABOVE 20 DEGREES C SUNDAY WHICH COULD MEAN FOR A WARM DAY IF RAIN
IS ABLE TO HOLD OFF. GFS SOUNDINGS DO HINT AT A PRETTY GOOD AMOUNT
OF INSTABILITY SUNDAY THOUGH IF PARCELS CAN OVERCOME THE INVERSION.
ANOTHER MORE POTENT SHORTWAVE WILL THEN MOVE EAST MONDAY MORNING
PUSHING A WEAK FRONT INTO THE AREA. THE FRONT THEN STALLS ACROSS THE
CENTRAL PART OF THE CWA BEFORE WASHING OUT. TUESDAY INTO WEDNESDAY
AN UPPER LEVEL RIDGE LOCATED OVER THE SOUTHWESTERN UNITED STATES
WILL BEGIN TO PUSH EAST. ILN LOOKS TO BE ON THE EDGE OF THE RIDGE.
THIS MEANS ABOVE NORMAL TEMPERATURES WITH A LOW CHANCE OF RAIN. THE
PLACEMENT OF THE RIDGE STILL REMAINS UNCERTAIN AS THE GFS KEEPS THE
RIDGE SLIGHTLY MORE AMPLIFIED WHILE THE EURO PUSHES THE RIDGE
SLIGHTLY FURTHER SOUTH. FOR NOW HAVE TRENDED DRIER FOR OUR SOUTHERN
COUNTIES.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
SFC WARM FRONT DRAPED FROM NRN INDIANA THRU SW OHIO WILL LIFT
SLOWLY NORTH THRU THE TAF SITES. SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE MARGINALLY UNSTABLE
AIRMASS. THE BEST COVERAGE OF STORMS WILL BE ACRS KDAY/KCMH AND
KLCK WHERE MVFR CONDITIONS AND OCCASIONAL IFR CONDITIONS WILL BE
OBSERVED.
HAVE TAPERED PRECIPITATION OFF TO VCSH EARLY THIS EVENING. FCST
SOUNDINGS SHOWING ABUNDANT LOW LEVEL MOISTURE OVERNIGHT. HAVE MVFR
CONDITIONS IN MIST/FOG AND LOWER CIGS AT ALL TAF SITES BUT IFR
CONDITIONS ARE NOT OUT OF THE QUESTION.
MODERATE INSTBY DEVELOPS THURSDAY AFTN WITH ALL TAF SITES IN THE WARM
SECTOR. EXPECT RE-DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. FOR
NOW HAVE LIMITED MENTION TO VCSH AND WITH VFR CONDITIONS.
OUTLOOK...MVFR TO IFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY
INTO SATURDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AT TIMES
THROUGH SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-
035-042>046-051>056-060>065-074.
KY...NONE.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-
059.
&&
SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...HAINES
AVIATION...ARHazardous weather outlook, Jun 17, 4:07 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 407 PM EDT WED JUN 17 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-074-182015- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- 407 PM EDT WED JUN 17 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE ON THURSDAY WITH THE MAIN THREAT BEING DAMAGING WINDS. HEAVY RAIN WILL BE POSSIBLE WITH STORMS WHICH COULD LEAD TO LOCALIZED FLASH FLOODING. HEAVY RAIN IS ALSO POSSIBLE AS THE REMNANTS OF TROPICAL DEPRESSION BILL SHIFT THROUGH THE OHIO VALLEY ON SATURDAY. THIS COULD LINGER THE FLOOD AND FLASH FLOOD THREAT THAT IS ONGOING ACROSS PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON A LOCALIZED BASIS THIS EVENING AND THURSDAY AFTERNOON AND EVENING. INZ066-073>075-080-KYZ089>100-OHZ070>073-077>082-088-182015- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 407 PM EDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WIND GUSTS BEFORE 10 PM. IN ADDITION...VERY HEAVY RAINFALL RATES MAY LEAD TO LOCALIZED FLOODING...ESPECIALLY FOR SMALL STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED STRONG TO SEVERE STORMS WILL BE POSSIBLE ON THURSDAY WITH THE MAIN THREAT BEING DAMAGING WINDS. HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH STORMS AS WELL...AND THIS THREAT WILL CONTINUE INTO FRIDAY WHEN MORE SCATTERED STORMS ARE EXPECTED TO DEVELOP. MORE HEAVY RAIN IS POSSIBLE INTO SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON A LOCALIZED BASIS THIS EVENING AND THURSDAY AFTERNOON AND EVENING. BINAU
In the hours before
Local storm report, Jun 17, 1:25 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM FLOOD 5 E RICHWOOD 40.42N 83.20W
06/17/2015 DELAWARE OH COUNTY OFFICIAL
OHIO 257 CLOSED AT HOSKINS ROAD.
0110 PM FLOOD 3 NW DELAWARE 40.33N 83.10W
06/17/2015 DELAWARE OH COUNTY OFFICIAL
TROY ROAD CLOSED AT HILLS-MILLER ROAD.
0110 PM FLOOD 3 N RADNOR 40.42N 83.14W
06/17/2015 DELAWARE OH COUNTY OFFICIAL
THOMAS ROAD CLOSED BETWEEN PEEL AND ROBERTS ROADS.
0110 PM FLASH FLOOD 2 W RADNOR 40.38N 83.19W
06/17/2015 DELAWARE OH COUNTY OFFICIAL
OHIO 257 CLOSED AT RADNOR ROAD.
0110 PM FLOOD 2 WNW DELAWARE STATE PA 40.41N 83.10W
06/17/2015 DELAWARE OH COUNTY OFFICIAL
TROY ROAD CLOSED BETWEEN NORTON AND RADNOR ROADS.
&&
BUTNERLocal storm report, Jun 17, 2:32 PM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 PM EDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HEAVY RAIN FARMERSVILLE 39.68N 84.43W
06/17/2015 M0.95 INCH MONTGOMERY OH PUBLIC
0.95 INCHES OF RAIN COLLECTED SINCE 800 AM.
&&
JGIBSONSpecial weather statement, Jun 17, 5:21 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT WED JUN 17 2015
KYZ100-OHZ081-088-172145-
LEWIS KY-ADAMS OH-SCIOTO OH-
521 PM EDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCIOTO...
SOUTHEASTERN ADAMS AND NORTHWESTERN LEWIS COUNTIES THROUGH 545 PM
EDT...
AT 511 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CONCORD...
MOVING NORTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN LEWIS...NORTHWESTERN SCIOTO AND SOUTHEASTERN ADAMS
COUNTIES...INCLUDING ROME...BLUE CREEK...WAMSLEY...TURKEY CREEK
LAKE...MCDERMOTT...LOMBARDSVILLE...WEST PORTSMOUTH AND OTWAY.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3862 8357 3867 8361 3895 8317 3887 8304
3875 8300
BINAUSpecial weather statement, Jun 17, 6:02 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 602 PM EDT WED JUN 17 2015 OHZ072-080-172230- CLINTON OH-HIGHLAND OH- 602 PM EDT WED JUN 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HIGHLAND AND SOUTHERN CLINTON COUNTIES THROUGH 630 PM EDT... AT 600 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LYNCHBURG...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HILLSBORO. ALSO...RUSSELL...SAMANTHA...BERRYSVILLE...HIGHLAND COUNTY AIRPORT AND ROCKY FORK LAKE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3928 8344 3909 8351 3923 8384 3930 8379 BINAU
Special weather statement, Jun 17, 6:29 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT WED JUN 17 2015
OHZ080>082-172300-
ADAMS OH-PIKE OH-HIGHLAND OH-
629 PM EDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...
NORTHWESTERN PIKE AND NORTHERN ADAMS COUNTIES THROUGH 700 PM EDT...
AT 628 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BERRYSVILLE...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
ADAMS...NORTHWESTERN PIKE AND SOUTHEASTERN HIGHLAND COUNTIES...
INCLUDING BERRYSVILLE...ROCKY FORK LAKE...MARSHALL...RAINSBORO...
SERPENT MOUND...CYNTHIANA...SINKING SPRING AND SMOKY CORNERS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3914 8369 3924 8357 3922 8335 3920 8335
3919 8334 3919 8323 3919 8322 3899 8337
BINAUSpecial weather statement, Jun 17, 6:49 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT WED JUN 17 2015
OHZ082-172315-
PIKE OH-
649 PM EDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PIKE COUNTY THROUGH 715
PM EDT...
AT 646 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KINCAID
SPRINGS...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAVERLY AND PIKETON.
ALSO...ELM GROVE...BUCHANAN...IDAHO...LAKE WHITE AND PIKE COUNTY
AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3896 8304 3895 8305 3904 8330 3904 8331
3905 8331 3905 8336 3906 8339 3920 8335
3918 8291
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:42 PM EDT | River Flood Warning | ILN | Mercer | 4 days |
| Jun 16, 8:54 PM EDT | Areal Flood Warning | ILN | Auglaize, Hardin, Logan, Mercer | 12 hr |
| Jun 17, 3:56 AM EDT | Flash Flood Watch | ILN | Auglaize, Champaign, Clark, Darke, Delaware, Fairfield and 15 more | 19 hr |
| Jun 17, 8:05 AM EDT | Flash Flood Warning | ILN | Auglaize, Champaign, Darke, Logan, Mercer, Shelby | 4 hr |
| Jun 17, 8:20 AM EDT | Flash Flood Warning | ILN | Auglaize, Champaign, Hardin, Logan, Union | 4 hr |
| Jun 17, 8:40 AM EDT | Areal Flood Warning | ILN | Auglaize, Hardin, Mercer | 3 days |
| Jun 17, 9:42 AM EDT | River Flood Warning | ILN | Shelby | 3 days |
| Jun 17, 9:58 AM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jun 17, 11:12 AM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Franklin, Greene, Madison, Miami and 3 more | 3 hr |
| Jun 17, 11:58 AM EDT | Areal Flood Warning | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more | 67 hr |
| Jun 17, 1:06 PM EDT | Areal Flood Warning | ILN | Delaware, Union | 42 hr |
| Jun 17, 4:43 PM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 3 hr |
| Jun 17, 5:21 PM EDT | Special Weather Statement | ILN | Adams | 24 min |
| Jun 17, 6:02 PM EDT | Special Weather Statement | ILN | Highland | 28 min |
| Jun 17, 6:29 PM EDT | Special Weather Statement | ILN | Highland | 31 min |
| Jun 17, 6:49 PM EDT | Special Weather Statement | ILN | Pike | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.